# SDR DALA2023030201554

- Difficulty date: March 1, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 60,165 hours, 42,589 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT STR 30 BTW STA Y=1022 TO STA Y=1037 AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00193: CORROSION LEVEL 2. INTERCOSTAL AT STR 30 BTW STA Y=1022 TO STA Y=1037 WAS REPLACED PER B-717 SRM 51-41-02-0G AND SRM 51-41-05-0G. (LP #2651008)
